View Single Post
Old 08-31-2007, 12:13 AM   #1
vki77 vki77 is offline
Newbie
(male)
 
Join Date: Aug 2007
Location: san francisco
Posts: 5
vki77 HB User
AVM seizures - should i have taken meds

Hi
i am new - just found this board have hundreds of questions and alot to share and a lot which can help people

1 morning my right leg went numb and i thought it was a sprain this was in 2002 i was told i had an AVM (arterio venus malformation) after a few scans

I went thur the surgery - and it went well but my right side went almost paralysed - but i trained with my father jogging and walking basketball and got back my health but i had 90 % sensory but 100 % motary function. and they gave me meds after surgery but i never took them - for 5 months nothing happened - then 1 day i got a seizure - went to the hospital and they put me on dilantin 300mg - its been almos 5 years and i am still on that

today i feel i should have never gone on meds - cause every time int he past 5 years i got a seizure was cause i started going tot he gym - i have had like 5 seizures in 5 years all due to gym

now i feel i should quit dilantin - and i have a gut feeling i dont need it - btu as we know - once on dilantin for so long - its not advisabble to quit - now i hate my self for starting dilantin

I want to quit - but i need a push and some good advice should i do it - due to dilantin i have a bad stomach every day - which makes my leg worse - and its decresing my memory and some response time and a little pain in my finger - i think due to typing

i will wrtie more in another thread with new worries - THANK YOU ALL
__________________
vki77